# SDR USAA2009122193391

- Difficulty date: November 25, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: D5725258000500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON RT WING RIB 5 SUPPORT FITTING.  REPLACED RT WING RIB 5 SUPPORT FITTING IAW EA 113958.  (K)
